CaltechAUTHORS
  A Caltech Library Service

Browse by Eprint ID

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 1.

Holmes, Philip and Marsden, Jerrold E. (1981) A partial differential equation with infinitely many periodic orbits: Chaotic oscillations of a forced beam. Archive for Rational Mechanics and Analysis, 76 (1). pp. 135-165. ISSN 0003-9527. http://resolver.caltech.edu/CaltechAUTHORS:20100811-095206370

This list was generated on Thu Mar 30 13:30:29 2017 PDT.